Equate Cetirizine Hydrochloride Oral Solution, Children's, 1 mg/ml, Grape Flavor

8 fl oz (240 ml)


 

Product Details

2 years and older. Sugar free. Antihistamine (allergy). 24 Hour Relief of: Sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Lasts up to 24 hours. Indoor and outdoor allergies. Alcohol free. Dye free. Dosage cup included. Compare to Children's Zyrtec active ingredient (All trademarks are property of their respective owners. This product is not affiliated with the makers/owners of Children's Zyrtec). Satisfaction guaranteed - Or we'll replace it or give you your money back. For questions or comments or to report an undesired reaction or side effect, please call 1-888-287-1915. Please recycle. Product of Canada.

Nutrition Facts

Sugar Free

Manufacturer

WAL MART
Bentonville, AR 72716

UPC

00681131038508